MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 5 18MM; KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 5 18MM; KNEE TIBIAL INSERT
Model Number 1517-10-518
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient developed an infection.Components were explanted and a static antibiotic spacer was placed in hope to clear infection.No loosening reported.No delay to surgery.Doi: (b)(6) 2020, dor: (b)(6) 2021, right knee.This complaint captures the 11th and 12th impacted product of main complaint (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE CRS RP INSRT SZ 5 18MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11570751
Report Number1818910-2021-06154
Device Sequence Number4266139
Product Code JWH
UDI-Device Identifier10603295055969
UDI-Public10603295055969
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1517-10-518
Device Catalogue Number151710518
Device Lot Number8715562
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/15/2021
Supplement Date Received by Manufacturer04/19/2021
Initial Report FDA Received Date03/25/2021
Supplement Report FDA Received Date04/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL RT SZ 5 CEM; ATTUNE CRS RP INSRT SZ 5 18MM; ATTUNE DIST FEM AUG SZ 5 4MM; ATTUNE DIST FEM AUG SZ 5 4MM; ATTUNE MEDIAL DOME PAT 35MM; ATTUNE POS FEM AUG SZ 5 4MM; ATTUNE POS FEM AUG SZ 5 4MM; ATUN FEM SLV M/L 45MM FULL POR; ATUN PRESSFIT STR STEM14X110MM; ATUN PRESSFIT STR STEM14X110MM; ATUN TIB SLV M/L 53MM FULL POR; ATUNE REV RP TIB BASE SZ 3 CEM; ATTUNE CRS FEMORAL RT SZ 5 CEM; ATTUNE CRS RP INSRT SZ 5 18MM; ATTUNE DIST FEM AUG SZ 5 4MM; ATTUNE DIST FEM AUG SZ 5 4MM; ATTUNE MEDIAL DOME PAT 35MM; ATTUNE POS FEM AUG SZ 5 4MM; ATTUNE POS FEM AUG SZ 5 4MM; ATUN FEM SLV M/L 45MM FULL POR; ATUN PRESSFIT STR STEM14X110MM; ATUN PRESSFIT STR STEM14X110MM; ATUN TIB SLV M/L 53MM FULL POR; ATUNE REV RP TIB BASE SZ 3 CEM
Outcome Attributed to Adverse Event Required Intervention;